Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2870
Title: The Gelfand-Kirillov conjecture for Lie algebras of dimension at most eight
Authors: Alev, J.
OOMS, Alfons 
VAN DEN BERGH, Michel 
Issue Date: 2000
Publisher: ACADEMIC PRESS INC
Source: JOURNAL OF ALGEBRA, 227(2). p. 549-581
Notes: Alev, J, Univ Reims, Dept Math, BP 1039, F-51687 Reims 2, France. Ooms A. & Van den Bergh M. Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium..
Document URI: http://hdl.handle.net/1942/2870
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1006/jabr.1999.8192
ISI #: 000087238700007
Category: A1
Type: Journal Contribution
Validations: ecoom 2001
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
GelfandKirillov_for_dim_atmost_8.pdfPeer-reviewed author version302.4 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

10
checked on May 21, 2022

Page view(s)

64
checked on May 20, 2022

Download(s)

22
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.